ITEM METADATA RECORD
Title: The tail probability of discounted sums of Pareto-like losses in insurance
Authors: Goovaerts, Marc ×
Kaas, R.
Laeven, R.
Tang, Q.
Vernic, R. #
Issue Date: 2005
Publisher: Scandinavian University Press
Series Title: Scandinavian actuarial journal vol:2005 issue:6 pages:446-461
ISSN: 0346-1238
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
The tail probability of discounted sums of Pareto-like losses in insurance.pdf Published 653KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.